# SDR R61A201903070267

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** PASSENGER CABIN REAR FUSELAGE PRESSURIZED FLOOR STRUCTURE, CORROSION FOUND AT GUSSET PLATE AREA OF FRAME 90 RBL 24". REMOVED AND REPLACED GUSSET PLATE IAW SRM 51-41-02. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
